# SDR CALA0001264

- Difficulty date: August 14, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDEWALL LOWER ATTACH FITTING CORRODED AT STA 200.  A NEW FITTING WAS INSTALLED IAW SRM 51-30.
